# SDR AALA201811089001

- Difficulty date: November 6, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 83,299 hours, 12,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY AT THE R4 DOOR FAILED EMERGENCY EXIT LIGHT CHECK.  REPLACED THE BATTERY PACK.   OPS TESTED GOOD.
